MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5811/cpcem.59853

Медицинская библиотека · Clinical practice and cases in emergency medicine · 2023

Intentional Overdose on Liquid Clonazolam Reversed with Flumazenil: A Case Report.

Galletta Gayle

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

Clonazolam is a designer benzodiazepine that can be purchased illicitly on the internet. The use of designer benzodiazepines is increasing in both the United States and abroad, and patients may present to the emergency department (ED) after intentional or non-intentional overdose.

CASE REPORT: This case report describes a patient who presented to a community ED after an intentional overdose on liquid clonazolam and was successfully treated with flumazenil.

CONCLUSION

Since the pharmacologic action of clonazolam is similar to benzodiazepines, the sedative-hypnotic effect can be reversed with flumazenil, a benzodiazepine antagonist.

Для цитирования: Galletta Gayle. Intentional Overdose on Liquid Clonazolam Reversed with Flumazenil: A Case Report.. Clinical practice and cases in emergency medicine. 2023. DOI: 10.5811/cpcem.59853.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.